| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Given the prolonged period (8 months) without required light treatment to lock the implanted light adjustable lense in, it is highly likely that the lens was exposed to unintended ambient uv light during that time.Effects of ambient uv exposure prior to lock-in is an ambient zone on the lens which is highly consistent with the treating physician's decision.The lens was lost by the site and unable to be returned for evaluation.No additional investigation is possible.
Event or Problem Description
Site reported the patient had bilateral light adjustable lenses implantation.Left eye (os) was implanted on (b)(6) 2021.Right eye (od) was implanted on (b)(6) 2021.Patient proceeded to have their 1st light treatment.After the 1st light treatment, for a prolonged period of time the patient was unable to return to the clinic for required follow-up light treatments due to unrelated illness and hospitalization.Patient returned to the clinic on (b)(6) 2022 and complained of blurry vision.Upon further examination, the treating physician opted to perform an exchange.The light adjustable lense for the right eye (od) was explanted on (b)(6) 2022.Rxsight's first awareness of the event was on (b)(6) 2022.